# SDR 2008FA0000466

- Difficulty date: July 11, 2008
- Submitted: July 18, 2008
- Operation: General aviation
- Aircraft: N421AV
- Make and model: Boeing 767
- Aircraft serial: 25421
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 4052500927
- Part serial: 90023239
- Condition: Failed
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK DUE PILOT REPORT 4273256-1; EICAS MSG L FMC FAIL DISPLAYED.  FIM 34-61-00 FOLLOWED L FMC PWR RESET ALL INDICATIONS NORMAL. PLS MONITOR FURTHER.  AS A PREVENTIVE ACTION DURING OVERNIGHT; IAW AMM 34-61-01/401 WAS REMOVED AND REPLACED THE FLIGHT MANAGEMENT COMPUTER.  (K)
